Convergence of the method of homogeneous solutions in a dynamic
Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 821-824
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_4_a11,
author = {S. P. Pelts and V. M. Shikhman},
title = {Convergence of the method of homogeneous solutions in a dynamic},
journal = {Doklady Akademii Nauk},
pages = {821--824},
year = {1987},
volume = {295},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a11/}
}
S. P. Pelts; V. M. Shikhman. Convergence of the method of homogeneous solutions in a dynamic. Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 821-824. http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a11/